Probably but you should call your Dr or pharmacist to be sure. It is common for each daily dose to taken once a day at the same time each day (normally in the morning) and it is 4 tabs daily for four days, 3 tabs daily for 4 days, 2 tabs daily for 4 days then 1 tablet daily for 4 days, this is to taper you off the steroid. If they make you feel sick taking them all at once, you could probably divide them in am and pm doses but again, double check with your Dr or pharmacist.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 May 2010 • 1 answer
I have had one single dose of diflucan..my thrush is still present after 5 days..when can I take it?
Posted 7 Aug 2010 • 1 answer
Posted 28 Sep 2013 • 10 answers
Posted 13 May 2015 • 1 answer
My sons prescription of prednisone is for poision oak that has become infected a bit. The dose says?
Posted 28 Aug 2015 • 1 answer